Aa
Aa
A
A
A
Close
Avatar universal

Vaginal dryness after IUD insertion

I used to be on the pill, and never had an issue with sex. However, I just got sick of taking it everyday and decided to get the IUD Liletta. I have had it in for about 2.5 months and have not had any problems except for with vaginal dryness. I never had this issue while on the pill, so could the IUD be causing it? and how could I fix/help this issue without switching birth control options again?
0 Responses
Have an Answer?

You are reading content posted in the Birth Control (Contraception) Community

Didn't find the answer you were looking for?
Ask a question
Popular Resources
From skin changes to weight loss to unusual bleeding, here are 15 cancer warning signs that women tend to ignore.
Here’s what you need to know about the transition into menopause – and life after the change takes place.
It’s more than just the “baby blues.“ Learn to recognize the signs of postpartum depression – and how to treat it.
Forget the fountain of youth – try flossing instead! Here are 11 surprising ways to live longer.
From STD tests to mammograms, find out which screening tests you need - and when to get them.
Find out if PRP therapy right for you.